MAUDE Adverse Event Report: SYNTHES GMBH ADAPTPL 1.6 5HO T0.5 TI; PLATE, BONE

SYNTHES GMBH ADAPTPL 1.6 5HO T0.5 TI; PLATE, BONE
Catalog Number 421.518S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, that during the surgery, the product was broken.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.This report involves one adaptpl 1.6 5ho t0.5 ti.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The product was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that a plate was found broken at the middle section.The broken fragment was returned.The reported condition can be confirmed.A dimensional inspection was not performed due to the post-manufacturing damage.A functional test was not performed since it was not applicable to the complaint condition.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.The overall complaint was confirmed as the observed condition of the adaptpl 1.6 5ho t0.5 ti would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Device history review (dhr) sterile part: 421.518s.Sterile lot no:131l435.Release to warehouse date: 26 jan, 2023.Expiry date: 01 jan, 2033.Manufacturing site: werk selzach.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part: 421.518; non-sterile lot: 531p365; manufacturing site: werk selzach.Release to warehouse date: 28 dec, 2022.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ADAPTPL 1.6 5HO T0.5 TI
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach CO 2425
SZ   2425
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20238762
Report Number8030965-2024-11671
Device Sequence Number8163073
Product Code JEY
UDI-Device Identifier10887587050515
UDI-Public(01)10887587050515(17)330101(10)131L435
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number421.518S
Device Lot Number131L435
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/09/2024
10/16/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/11/2024
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown